MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SUPERCORE BIOPSY INSTRUMENT 18GA X 15CM

ARGON MEDICAL DEVICES SUPERCORE BIOPSY INSTRUMENT 18GA X 15CM
Model Number 701118150
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 06/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was returned for evaluation.The device body was found to have split apart, the lock tabs were damaged, confirming the complaint.(b)(4) was initiated to mitigate locking tab breakage on the supercore device.
 
Event or Problem Description
Patient: infectious disease patient, pyogenic spondylitis event description: the device was opened for a spine biopsy procedure.The supercore was test fired once.Then the needle was inserted into the patient, however, the physician noticed that he had forgot to lock the plunger in ready position.The needle was removed and when the plunger was pulled to lock, with normal force, the plunger came off the housing with the stylet needle and separated.At that time by the unpredictable movement, the physician got pricked his left palm with the separated stylet needle.

Brand Name
SUPERCORE BIOPSY INSTRUMENT 18GA X 15CM
Common Device Name
SUPERCORE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 creek rd
athens TX 75751
MDR Report Key12175898
Report Number0001625425-2021-01026
Device Sequence Number1323194
Product Code KNW
UDI-Device Identifier00886333005888
UDI-Public00886333005888
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K974814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2025
Device Model Number701118150
Device Catalogue Number701118150
Device Lot Number11314656
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2021
Initial Report FDA Received Date07/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;